C. Alsina, R. Ger, "on associative copulas uniformly close", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 276390, 10 pages, 1988. https://doi.org/10.1155/S0161171288000511
on associative copulas uniformly close
Associative copulas uniformly close are studied with detail. Some classical results of Ulam and Hyers as well as the representation theorem for associative functions play a fundamental role.
Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.